# SDR USAA920071116

- Difficulty date: October 21, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - LEFT WING OUTBOARD FOREFLAP HAS AREA DEBONDED, WS 206.5 - WS 214.5.  REPAIRED  LEFT WING OUTBOARD FOREFLAP, WS 206.5 - WS 214.5 IAW B737 SRM 51-70-10-2R4.
